Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Fever, cough, sneezing. Chest X-ray shows vague opacities in lungs, chances of TB. Treatment?

Hi Dr.Last July 20, 2012,I got a pa chest xray for my preemployment requirements stated that I have a right nodular opacities. Two days after I suffered from fever,cough and sneeze . I repeated my chest xray last august 1 ang the findings showed that I still have a vague opacities in the right mid lung . Comment is this: Pneumonia . TB can not be discounted.Suggest close follow up.What does it mean?Thanks doctor.God bless.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
There can be many causes for rt nodular opacity. It could be a lymph node which could be a normal finding or could be because of many other diseases. It could be a prominent rt pulmonary artery. You should first get a CT Scan of the chest done. Based on CT findings further tests can be carried out.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor